Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 273, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 13, 2019, 10:36 PM EDT for 4 counties in Georgia. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2019, 10:36 PM EDT (02:36 UTC)
- Expired
- Aug 13, 2019, 11:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Banks County, GA, Dawson County, GA, Forsyth County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 138 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 10:36 PM EDT | TSTM WND DMG | 2 Wnw Hollingsworth, GA | TREE REPORTED DOWN ON APPLE PIE RIDGE RD. BETWEEN DALTON DR. AND PEACH ORCHARD DR. |
| Aug 13, 10:48 PM EDT | TSTM WND DMG | 1 Ene Homer, GA | TREE REPORTED DOWN AT HISTORIC HOMER HWY. AND HWY 51 NORTH |
| Aug 13, 10:54 PM EDT | TSTM WND DMG | 3 Ene Gillsville, GA | TREE REPORTED DOWN NEAR THE INTERSECTION OF HENDERSON RD. AND CARSON SEGARS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2333 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
006
WUUS52 KFFC 140236
SVRFFC
GAC011-085-117-139-140300-
/O.NEW.KFFC.SV.W.0273.190814T0236Z-190814T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1036 PM EDT Tue Aug 13 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Forsyth County in north central Georgia...
Northwestern Banks County in northeastern Georgia...
Southeastern Dawson County in north central Georgia...
Hall County in north central Georgia...
* Until 1100 PM EDT.
* At 1035 PM EDT, severe thunderstorms were located along a line
extending from near Silver City to near Murrayville to near Raoul,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Gainesville, Homer, Oakwood, Lula, Clermont, Gillsville, Dougherty,
Chestatee, Murrayville, Oscarville, War Hill Park and
Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3443 8361 3448 8356 3437 8342 3429 8360
3429 8362 3425 8368 3421 8399 3439 8413
3443 8391 3451 8371 3450 8367
TIME...MOT...LOC 0235Z 311DEG 16KT 3436 8410 3439 8386 3447 8365
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
831
WWUS52 KFFC 140249
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1049 PM EDT Tue Aug 13 2019
GAC085-117-140259-
/O.CAN.KFFC.SV.W.0273.000000T0000Z-190814T0300Z/
Forsyth GA-Dawson GA-
1049 PM EDT Tue Aug 13 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORSYTH AND
SOUTHEASTERN DAWSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3443 8361 3448 8356 3437 8342 3429 8360
3429 8362 3425 8368 3423 8387 3442 8396
3442 8395 3443 8391 3444 8389 3444 8388
3451 8371 3450 8367
TIME...MOT...LOC 0249Z 310DEG 16KT 3433 8391 3435 8381 3443 8360
$$
GAC011-139-140300-
/O.CON.KFFC.SV.W.0273.000000T0000Z-190814T0300Z/
Banks GA-Hall GA-
1049 PM EDT Tue Aug 13 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHWESTERN BANKS AND NORTHEASTERN HALL COUNTIES...
At 1049 PM EDT, severe thunderstorms were located along a line
extending from near War Hill Park to near Gainesville to Raoul,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Gainesville, Homer, Oakwood, Lula, Clermont, Gillsville, Murrayville
and Hollingsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3443 8361 3448 8356 3437 8342 3429 8360
3429 8362 3425 8368 3423 8387 3442 8396
3442 8395 3443 8391 3444 8389 3444 8388
3451 8371 3450 8367
TIME...MOT...LOC 0249Z 310DEG 16KT 3433 8391 3435 8381 3443 8360
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 10:28 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 13, 10:28 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1028 PM EDT Tue Aug 13 2019 .UPDATE... Complex of thunderstorms from Tennessee has entered North GA and intensified as it moved across NE portions. This is where storm motion aligned with best with propagating outflow to produce numerous trees and powerlines down. Further west, outflow continues to move south quickly and generate additional activity but activity not expected to be as strong there. Overall, initial forecast based on trends and have categorical for far North Ga and then likely to high end chance as it drops through the Atlanta metro. Should see activity largely dissipate after 06Z tonight. Additional storms likely tomorrow, especially portions of Central GA. Current forecast has a good handle on this and no additional changes planned. && Deese && .PREV DISCUSSION... /issued 819 PM EDT Tue Aug 13 2019/ PREV DISCUSSION... /issued 259 PM EDT Tue Aug 13 2019/ SHORT TERM /Tonight through Wednesday Night/... Current radar loop shows showers and thunderstorms developing across the state this afternoon. There is also a line of storms moving south out of TN/NC but they appear to be diminishing a bit as they cross the Appalachians. A frontal boundary is also expected to move into N GA tonight bringing more showers and thunderstorms into the area with it. This frontal boundary is still expected to diminish as it pushes south into the state so the convective activity along it will also weaken and diminish through the early Wednesday morning hours. Over all instability Today and Wednesday is still expected to be marginal at best so not expecting much in the way of severe storms. The best location for any severe storms to occur will be N GA as the front moves in tonight but again, still expecting things to weaken. The possibility of seeing a few strong storms across Central GA today and a bit further northward Wed is still in the picture and can not be ruled out. Gusty winds, frequent lightning strikes and locally heavy rainfall will be the most likely treats from any storms that develop. 01 LONG TERM /Thursday through Tuesday/... The long term period begins with a broad trough across the area, between high pressure situated to the west and the east. At the surface across the local area, a front is expected to be splitting the area and moving south into central Georgia. Drier air looks to filter in behind the front, keeping portions of northwest Georgia fairly dry for Thursday through Saturday. For central Georgia, the front is expected to move very slowly south of the area, keeping at least chance to likely pops across portions of central Georgia through the first half of the weekend. as that front stalls across central Georgia. By Sunday through the first half of next week, more widespread moisture returns to the area bringing a more diurnal pattern of showers and thunderstorms in the afternoons and evenings. Overall, high temperatures through the extended are expected to be in the mid-to-upper 80s to lower 90s, around 1 to 5 degrees above average. Temperatures overnight are expected in the upper 60s and low 70s, around 1 to 7 degrees above average. Reaves AVIATION... 00Z UPDATE... Generally just VCSH across the area at this time and will go with that for the first several hours. Much uncertainty with complex just entering GA and will it maintain itself as it approaches the ATL terminals. Think best course of action is to let TEMPO ride for that time period and adjust as necessary as line approaches later this evening. Additional TSRA possible for Wed and have included Prob30 for all but RYY for that time period. Winds should remain on the SW side through the period. //ATL CONFIDENCE...00Z UPDATE... Medium on TSRA chances later tonight and tomorrow. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 75 94 72 92 / 60 40 40 10 Atlanta 77 92 73 91 / 40 40 40 10 Blairsville 69 85 64 85 / 90 20 20 10 Cartersville 74 91 70 91 / 70 30 20 10 Columbus 78 95 75 93 / 20 70 60 20 Gainesville 75 91 71 90 / 70 30 30 10 Macon 77 96 74 93 / 20 70 60 30 Rome 74 92 70 92 / 70 20 20 10 Peachtree City 76 94 72 92 / 40 50 40 10 Vidalia 78 97 76 92 / 20 60 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon to 8 PM EDT Wednesday for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee... Clarke...Clayton...Coweta...Crawford...Crisp...Dodge...Dooly... Emanuel...Fayette...Glascock...Greene...Hancock...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...Oconee...Oglethorpe... Peach...Pike...Pulaski...Putnam...Rockdale...Schley...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Deese LONG TERM....Reaves AVIATION...Deese
Hazardous weather outlook, Aug 13, 10:25 PM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1025 PM EDT Tue Aug 13 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1025 PM EDT Tue Aug 13 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A line of thunderstorms is moving through far north Georgia and will continue to drop south into the early morning hours. A few of these storms may be strong to severe with damaging wind gusts, some hail, frequent cloud-to-ground lightning and heavy rain. Elsewhere across the region, isolated to scattered thunderstorms will be possible this evening into the overnight hours. A few of these storms could be strong with gusty winds, frequent cloud-to-ground lightning and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A Heat Advisory is in effect for much of central Georgia Wednesday afternoon and early evening with heat index values above 105 degrees. High heat and humidity will cause heat stress during outdoor exertion or extended exposure. Scattered thunderstorms are expected each day, especially during the afternoon and evening hours. A few storms could be strong with gusty winds, heavy rain and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Aug 13, 8:46 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Tue Aug 13 2019
GAZ004>007-140115-
Gilmer GA-Whitfield GA-Murray GA-Fannin GA-
846 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...EASTERN WHITFIELD...
MURRAY AND FANNIN COUNTIES UNTIL 915 PM EDT...
At 845 PM EDT...a line of strong thunderstorms was along a line
extending from near Varnell to near Epworth...and moving southeast at
20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Chatsworth, Ellijay, Blue Ridge, Varnell, Eton, East Ellijay,
Crandall, Tails Creek, Sumac, Ramhurst, Jones Mill, Higdon, Tilton,
Conasauga Lake, Beaverdale, Dawnville, Pisgah, Cherry Log and
Mountaintown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3465 8499 3461 8455 3469 8416 3494 8438
3493 8495
TIME...MOT...LOC 0045Z 315DEG 16KT 3491 8492 3491 8436
WIND...40MPHSpecial weather statement, Aug 13, 9:30 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
930 PM EDT Tue Aug 13 2019
GAZ002-011-012-019-140200-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
930 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...
SOUTHEASTERN WALKER...WESTERN GORDON AND NORTHEASTERN FLOYD COUNTIES
UNTIL 1000 PM EDT...
At 929 PM EDT...a strong thunderstorm was near Subligna, or 7 miles
northeast of Summerville...moving southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rome, Trion, Subligna, Suttles Mill, Sugar Valley, Tidings, Armuchee,
Everett Springs and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3456 8539 3467 8521 3454 8495 3434 8520
TIME...MOT...LOC 0129Z 316DEG 19KT 3454 8524
WIND...40MPHSpecial weather statement, Aug 13, 9:31 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
931 PM EDT Tue Aug 13 2019
GAZ005-007-140200-
Gilmer GA-Murray GA-
931 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILMER AND MURRAY
COUNTIES UNTIL 1000 PM EDT...
At 931 PM EDT...a strong thunderstorm was over Chatsworth...moving
southeast at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Chatsworth, Eton, Carters, Fort Mountain State Park, Tails Creek and
Ramhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3471 8450 3459 8471 3460 8473 3461 8473
3461 8472 3462 8472 3462 8474 3461 8475
3478 8488 3480 8484 3480 8486 3481 8486
3487 8473
TIME...MOT...LOC 0131Z 316DEG 18KT 3478 8476
WIND...40MPHSpecial weather statement, Aug 13, 9:41 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 PM EDT Tue Aug 13 2019
GAZ001-002-011-140215-
Chattooga GA-Walker GA-Dade GA-
941 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA...
SOUTHWESTERN WALKER AND SOUTHWESTERN DADE COUNTIES UNTIL 1015 PM
EDT...
At 941 PM EDT...a line of strong thunderstorms was along a line
extending from Rising Fawn to near Mentone...and moving northeast at
25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rising Fawn and Cloudland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3476 8556 3482 8539 3450 8542 3451 8551
3475 8556
TIME...MOT...LOC 0141Z 246DEG 21KT 3476 8554 3454 8556
WIND...40MPHSpecial weather statement, Aug 13, 10:01 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1001 PM EDT Tue Aug 13 2019
GAZ011-019-140230-
Chattooga GA-Floyd GA-
1001 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHATTOOGA AND
WESTERN FLOYD COUNTIES UNTIL 1030 PM EDT...
At 1001 PM EDT...a strong thunderstorm was over New Moon, or 8 miles
east of Little River Canyon National Preserve...moving southeast at
15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Summerville, Lyerly, Menlo, Berryton, Chattoogaville, Tidings, James
H. Floyd State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3450 8549 3443 8520 3428 8534 3433 8547
3449 8550
TIME...MOT...LOC 0201Z 295DEG 11KT 3440 8549
WIND...40MPHSpecial weather statement, Aug 13, 10:27 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1027 PM EDT Tue Aug 13 2019
GAZ011-012-019-140300-
Chattooga GA-Gordon GA-Floyd GA-
1027 PM EDT Tue Aug 13 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...SOUTHWESTERN GORDON
AND FLOYD COUNTIES UNTIL 1100 PM EDT...
At 1027 PM EDT...a line of strong thunderstorms was along a line
extending from near Everett Springs to Coosa...and moving southeast
at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Rome, Calhoun, Plainville, Shannon, Pinson, Coosa, Tidings, Armuchee,
Everett Springs, Holland and Lindale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3429 8546 3453 8521 3445 8492 3438 8499
3439 8499 3439 8501 3437 8501 3415 8523
TIME...MOT...LOC 0227Z 312DEG 28KT 3449 8518 3427 8535
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Aug 13, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 32 min |
| Aug 13, 8:36 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| Aug 13, 8:40 PM EDT | Special Weather Statement | FFC | Catoosa | 35 min |
| Aug 13, 8:46 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 29 min |
| Aug 13, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 37 min |
| Aug 13, 9:00 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 30 min |
| Aug 13, 9:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 32 min |
| Aug 13, 9:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 13, 9:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Aug 13, 9:41 PM EDT | Special Weather Statement | FFC | Walker | 34 min |
| Aug 13, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 46 min |
| Aug 13, 10:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 13, 10:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Aug 13, 10:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Aug 13, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 30 min |
| Aug 13, 11:15 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Aug 13, 11:24 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Aug 13, 11:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 13, 11:31 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Aug 13, 11:53 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 37 min |
| Aug 14, 12:00 AM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 14, 12:13 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 47 min |
| Aug 14, 12:26 AM EDT | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton, Gwinnett, Rockdale | 49 min |
| Aug 14, 1:02 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Clayton, DeKalb, Douglas, Fayette and 7 more | 43 min |
| Aug 14, 1:51 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 39 min |
| Aug 14, 2:03 AM EDT | Special Weather Statement | FFC | Heard | 42 min |
| Aug 14, 2:17 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 43 min |
| Aug 14, 2:57 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones, Taliaferro, Warren | 63 min |
| Aug 14, 3:06 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Monroe, Pike, Talbot and 2 more | 54 min |
| Aug 14, 3:54 AM EDT | Special Weather Statement | FFC | Harris, Lamar, Meriwether, Pike, Talbot, Upson | 66 min |
| Aug 14, 1:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 59 min |
| Aug 14, 2:15 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 45 min |
| Aug 14, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 24 min |
| Aug 14, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 33 min |
| Aug 14, 2:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Aug 14, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Aug 14, 2:46 PM EDT | Special Weather Statement | FFC | Wheeler | 29 min |
| Aug 14, 2:47 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Aug 14, 2:50 PM EDT | Special Weather Statement | FFC | Macon, Schley | 25 min |
| Aug 14, 3:03 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 27 min |
| Aug 14, 3:16 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Aug 14, 3:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| Aug 14, 3:37 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Aug 14, 3:38 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Aug 14, 4:06 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Aug 14, 4:38 PM EDT | Special Weather Statement | FFC | Wilcox | 37 min |
| Aug 14, 5:45 PM EDT | Special Weather Statement | FFC | Cobb | 45 min |
| Aug 14, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 39 min |
| Aug 14, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 44 min |
| Aug 14, 6:31 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 44 min |
| Aug 14, 7:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Aug 14, 7:32 PM EDT | Special Weather Statement | FFC | Jones | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.